MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number NPFS02000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference case-(b)(6).
 
Event or Problem Description
It was reported that during set-up for a navio-assisted procedure, the navio surgical system us failed to turn on.Surgery was performed, without any delay, changing to manual procedure.As this happened before surgery, patient was not yet involved.
 
Additional Manufacturer Narrative
H3, h6: the navio surgical system us, part number npfs02000, serial number (b)(6), intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The navio surgical technique guide for knee arthroplasty (500197 revc) provides guidelines for recovering to a fully manual procedure in the ¿recovery procedure guidelines¿.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a cpu that did not power on.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO SURGICAL SYSTEM US
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18234378
Report Number3010266064-2023-00213
Device Sequence Number3226027
Product Code OLO
UDI-Device Identifier00885556628416
UDI-Public885556628416
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNPFS02000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown